UNIGE document Scientific Article
previous document  unige:12337  next document
add to browser collection
Title

Transformations birationnelles quadratiques de l'espace projectif complexe à trois dimensions

Authors
Pan, Ivan
Published in Annales de l'Institut Fourier. 2001, vol. 51, no. 5, p. 1153-1187
Identifiers
Full text
Article (Published version) (2.3 MB) - public document Free access
Structures
Citation
(ISO format)
PAN, Ivan, RONGA, Felice, VUST, Thierry. Transformations birationnelles quadratiques de l'espace projectif complexe à trois dimensions. In: Annales de l'Institut Fourier, 2001, vol. 51, n° 5, p. 1153-1187. https://archive-ouverte.unige.ch/unige:12337

230 hits

99 downloads

Update

Deposited on : 2010-11-05

Export document
Format :
Citation style :